Simply Right Night Time Multi-Symptom Cold/Flu Relief - 12 oz. - 3 pk.
- Free Pickup
Pain reliever, Fever reducer, Cough suppressant, Antihistamine, Aches/fever: Acetaminophen
Cough: Dextromethorphan HBr
Sneezing runny nose: Doxylamine succinate
Compare to NyQuil® active ingredients*
Available in cherry or mixed berry flavor.
For Click 'n' Pull Orders, please specify in Comment Box which flavor you prefer. Flavors are limited to availability at local Club.
- Acetaminophen 650mg
- Dextromethorphan HBr 30 mg
- Doxylamine succinate 12.5mg
Ask & Answer
Warranty InformationThis product is covered by the Sam's Club Member Satisfaction Guarantee.
There is no additional information available for this item.